# SDR DXTA2011060204601

- Difficulty date: June 1, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N728QS
- Make and model: Gulstm 200
- Aircraft serial: 116
- Aircraft time: 4,340 hours, 2,768 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 4AS3430000510
- Part serial: 03192HB423
- Condition: Cracked
- Location: Cockpit
- Part time: 593 hours, 387 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

RIGHT WINDSCREEN OUTER PANE CRACKED IN A SPIDER WEB FASHION WHILE FLYING AT FL 400.  R & R RT WINDSCREEN IAW MM 56-10-05.  OPS AND LEAK CHECKED GOOD.
